# SDR 2005UALA00603

- Difficulty date: June 27, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 53,031 hours, 31,159 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOP FROM ROW 17 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.  SUPPLEMENTAL DATA UPDATE EEL CABLE WAS DAMAGED, REPLACED CABLE.
